# SDR A6WA202108307865

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 41,674 hours, 39,591 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NOTICED MCT ENGINE RH AND OVERSPEED CONDITION.  RH THRUST LEVER EXERCISED FROM MINIMUM TO MAXIMUM WITHOUT RESPONSE.  C/W IAC AND QRH, EVENTUALLY FOLLOWED ENG FIRE/SEVERE DAMAGE IAC QRH AND ACCOMPLISHED SHUTDOWN. AIRCRAFT REMOVED FROM SERVICE.  REF 342527-1 FOR NO ENG EXEDANCES.  REF 342527-4 FOR FINDINGS AND    CORRECTIVE ACTION. RAN ENGINE AT IDLE AND THEN RAN UP TO MAX POWER   SEVERAL TIMES. PARAMETERS WERE NORMAL AND NO DEFECTS NOTED IN REF TO AMM 71-00-00.  CHECKED MDC- FOUND NO EXCEDANCE FOR RH ENGINE IN REF TO AMM 45-45-00.
